# SDR 9811342706

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE FROM ROWS 6-15 AND 24 TO END OF CABIN.  REPLACED BATTERY PACKS AT STA 752 LEFT AND STA 1048 RIGHT.  EMERGENCY LIGHTING TESTED OK.
